# SDR AWXA200400249

- Difficulty date: February 23, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6555478502
- Condition: Cracked
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A .375 INCH CRACK WAS FOUND AT FASTENER HOLE ON L-2 DOOR LOWER GATE.  MAINTENANCE REMOVED L-2 DOOR LOWER GATE ASSEMBLY FROM BS 960 TO BS 986.5, STR 16-17 LT; FABRICATED A NEW REPLACEMENT GATE ASSEMBLY; INSTALLED REPAIR PART IAW 53-13-61 FIG 401 PG 1-4.
